# SDR DL76G060474

- Difficulty date: June 6, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 33,315 hours, 5,148 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NORMAL AND ALTN ANTISKID EICAS MESSAGE ILLUMINATED ON TOUCH DOWN.  FWD TO MCO AND PLAC PER MEL 32-42-01B.  NR 1 BRAKE DEACTIVATION TOOL INSTALLED.  SLIDE PLUG LOCATED IN GEAR PIN POUCH IN E/E BAY.  T/S PER WDM 32-42-11 FOUND NR 1 WIRE BROKEN AT NR 1 ANTISKID XDCR.  REPAIRED WIRE PER PS, MSG CLEARED.  PERFORMED BITE SY CHECKS NORMAL.  NR 1 BRAKE REACTIVATED.  MCO AND PLAC REMOVED.
